MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRAFIX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL INTRAFIX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 254807
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic anterior cruciate ligament repair procedure that the intrafx advbr scw8x30 w/smshth device broke.All pieces were removed.Another device was used to complete the procedure.There was a 5 minute delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.According to the information received, it was reported that during the surgery, the device was broken (as the photo shows).No additional information could be provided.The product has not returned to depuy synthes, however a photo was provided for review.Visual inspection of the returned photo found that the sheath was broken vertically.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the intrafx advbr scw8x30 w/smshth would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to axial misalignment during the sheath placement with the sheath inserter tool and/or an incorrect inserter tool size.As per ifu 114007; place the appropriate sized sheath on the corresponding sheath inserter.Refer to table 1, implant sizing guideline.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Document specification review: ifu- 114007, device history lot: product number: 254807, lot number: 107mrj, there was no non-conformance regarding this lot.Manufacturing date: 09-apr-2025, expiration date: 31-mar-2028, device history batch: null, device history review: product number: 254807, lot number: 107mrj, there was no non-conformance regarding this lot.Manufacturing date: 09-apr-2025, expiration date: 31-mar-2028.E1: the reporter¿s complete facility address was not provided.

Brand Name
INTRAFIX
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24746422
Report Number1221934-2026-01305
Device Sequence Number9229988
Product Code MAI
UDI-Device Identifier10886705026739
UDI-Public(01)10886705026739(10)107MRJ(17)280331
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254807
Device Lot Number107MRJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer05/14/2026
05/20/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/15/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown